Can Norvasc cause constipation and irregular bowel movements ?

Question is Closed Report Mark as Favorite

Answers (1)

17 Jun 2010

Yes, its one of the side effects of Norvasc (Amlodipine) to cause constipation, stomach pain, muscle cramps, however please talk to your doc who prescribed the med, he could probably recommend an alternate, hope this helps. Please read more: http://www.drugs.com/sfx/norvasc-side-effects.html#ixzz0r56ILL44

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Citroma Cherry - how soon do you take a second dose? The first seems to still be working?

I took 10 oz yesterday 2PM. It is-now 7AM next day. It is still working I was told to take it 3days should I take it again if it is still causing ...

1 answer 23 Feb 2011

I only have 3 feet of small bowel, how does this effect the way pain medication pills work?

This condition makes me have diahrea 24/7. thus I have about 15 bowel movements a day. What I want to really know is, does this condition and problem ...

1 answer 4 Apr 2012

Alli - Why did I have NO change in my bowel movements?

I took Alli for 1 month and never had a single drop of oil or any change in my bowel movements. And I gained 4 pounds. Do I stick with it or is it ...

1 answer 24 Jul 2012

I started Linzess about this time yesterday and so far a couple of very watery bowel movements?

Nothing today but a little gas, my stomach still hurts and hit hurts to breath. Im also drinking metamucil 1 x per day since yesterday. It seems like ...

1 answer 12 Apr 2013